# SDR SIMA20140129005

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 29,677 hours, 26,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 3479 FOUND RT & LT WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
